Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Feeling light headed, dizzy, fatigued and experienced numbness on lips. Looking for cure

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 3795 Questions
Hi, Over the past four days I have been feeling light headed, dizzy, fatigued and experienced numbness mainly on my lips. The first two and a half days I experienced a pain in my right pectoral muscle for the entire day which wouldn't let me lay down or the pain would increase until it was unbearable, i managed sleep in the end but when i woke up the pain had shifted to my right pectoral until moving down my left arm stopping just by the bicep. not entirely sure if it was muscle pain or not but the pain was there. I don't have the pain in my left arm anymore but the light headedness and numbness keep occuring. I'm 19, fit, slim, havn't done drugs, barely drink etc.
Posted Tue, 20 Nov 2012 in General Health
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
Such symptoms arising for past only 4 days indicate some recent event like over exercising or working in hot and humid conditions leading to dehydration or over indulgence in alcohol or drugs or working for long hours on computer or not getting enough sleep or smoking excessively  or some excessive stress etc.

Take adequate rest and sleep
Avoid alcohol or smoking or drugs,if using
Take plenty of oral fluids
Take some B complex vitamin
Eat healthy.
May take some anti inflammatory like ibuprofen 600 mg three times a day for 4 to 5 days.

You should be all right with these simple measures.
If your symptoms persist,then consult your doctor and get tested for anemia and hypothyroidism.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor